Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

mosepi

Member
  • Posts

    15
  • Joined

  • Last visited

Reputation

0 Neutral
  1. I am in agreement with the other people here: are you joking? This could be the accutane speaking right now. You cannot take this to court, as you would have no case. A) You willingly took this drug. B) You were informed of its many, many possible side effects C) If you were feeling depressed, you should have left your dermatologist know this, and he would have stopped your treatment, or lowered the dosage D) You may have developed Body Dysmorphic Disorder (BDD) from all of this, but I do not
  2. A small percentage, according to my doctor, experience an initial breakout. Personally, I didn't experience one, my face just cleared. All people are different and it just depends on your skin. You'll get through this, just don't worry about your acne, let the medicine do the work. I promise, you'll be happy. I am the happiest I've ever been, not having to worry about a break out. My skin looks better than ever, even though the acne was mild. Your breakout should only last a couple of weeks, bu
  3. I'm starting to wonder myself whether or not Neutrogena really helps. Up until getting on Acctuane (had mild acne), nothing really did it. I really think all of these products are scams. You need to stick to a regimen and not over do it. My face is too sensitive for the Neutrogena moisturizer because of the Accutane. I don't use any moisturizer now.
  4. Yes, this is often called Angelina Jolie-itus, a common side effect of accutane, just kidding! I'm terribly sorry to hear that this has happened. I would contact your derm as soon as possible and stay out of the sun at all costs. Try to keep your lips moisturized as much as possible until then.
  5. It all depends on the person taking Accutane. I feared a horrible IB but never got one. If you fall into that small percentage that does, just try your best to get through it. Don't do things that will irritate your skin!
  6. It all depends on who your doctor is, and how fast the insurance you are with is. I was referred to a dermatologist by my family doctor and that took about 3 days. What took a long time, maybe about a month, was actually getting in to see the dermatologist, for he is a busy man because he is so good at what he does! It all just depends upon the two factors aforementioned.
  7. (I had mild acne.) I didn't ever get an initial breakout and I was clear from about a week or two on, but I did notice that the acne was a little bit different when it would happen, though not frequently. It was odd: when I would usually get a pimple, it would be there for almost a week. On accutane it would show up, or be stopped in its tracks, and then the next day it looked like my skin was 'getting rid' of it. The skin formed a layer over it, I guess, after it had dried it up. Two months
  8. Okay so I started 40 mg a day of Accutane (well, Claravis) this past Tuesday (March 20, 2007) and I'm not sure if what I'm feeling is related to its side effects. Last night and today I noticed that my palms and the bases of my feet felt rather dry--much dryer than usual. My face today feels dryer than usual but not too bad. Today I had a semi-bad headache throughout the first half of the day: (i know this sounds stupid but) can I take Aleve or Tylenol whilst on Accutane? Can you all exami
  9. hey i should have a derm appointment sometime this month to get accutane. i recently, on friday jan 26, 2007, got my wisdom teeth removed (all 4). i heard that accutane slows down healing time (?). would i have to wait until my wisdom teeth incisions are completely healed before starting a course of accutane?
  10. okay so i went to my PCP (primary care physician) to get my referral for a dermatologist, as required by my insurance. because the whole referral process and appointment process are so cumbersome, she prescribed me an oral antibiotic (tetracycline) and a topical (astringent? i'm guessing...it's clyndamicin) until the appointment is made with the derm. i was very worried once she told me me my acne was mild, because accutane is usually prescribed for people with moderate to severe acne. so i aske
  11. Accutane, Amnesteem, Claravis, Sotret are all offered at $50 on my insurance plan. Isn't the point of a generic to be cheaper than the brand lol? Since I have the choice of Accutane at the same price as the rest of the generics, should I get that or the generic?
  12. Hope all works out! I am very healthy. I am an 18 year old male who attends a performing arts high school for dance, so I am very active. We dance 3 hours a day, everyday. My face is realllllllly oily sometimes, and if unattended for like a day, I break out soo bad. I really hope I can find a derm who does care. I remember going to one last year who said if the differin didn't work (which it didn't), we could try accutane...so I'll have to find out who that derm is bc I have forgotten his name
  13. my acne is not severe, every two weeks i get like two or three moderate outbreaks. my nose is full of blackheads, as well as some around my cheeks (close to my nose) do you think i will be denied accutane as an alternative acne treatment?, as i have tried almost everything from the dermatologist, ending unsuccessfully.
  14. i have no idea if this will work...but you could try this stuff called Neutrogena Pore Refining Cleanser. "Neutrogena Pore Refining® Cleanser lets you visibly reduce the appearance of pores just by washing your face. This dermatologist-tested formula with Alpha and Beta Hydroxy Acids and Microbeads delivers visible results. First, it sweeps away dead surface skin and refines rough, uneven patches. Then, it penetrates deep into pores so they appear smaller and less visible. Skin is instantl
×